Medical Questions > Pregnancy Forum > Getting Pregnant Forum

New Here Have Some ?s

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
Hello I am new here. My fiancee and I are getting married in two weeks and we have decided its time to start ttc. I stopped my bc pills in nov, and we have been using other methods. I just started prenatal vitamins didnt realize I should take them before ttc since this is all new. Anyhow, I followed the directions and take 2 a day. I have only been taking them for 3 days, but they make me feel funny. I feel jittery and anxious. Has this ever happend to anyone? Does anyone take them in the pm before bed? I hope this will go away because I want to take them, and take the proper steps.
Did you find this post helpful?
|

replied January 5th, 2006
Hello, you can try taking them pm since you feel funny..I take my prenatl vitamis in the morning and im ususlaly fine..Good luck to you=)
|
Did you find this post helpful?

replied January 5th, 2006
Experienced User
Another Question Kinda Dumb Sorry
Ok this is kinda dumb but I was wondering when you find out you are pregnant with a hpt, do you call your family doctor or your obgyn to get it confirmed with a blood test?
|
Did you find this post helpful?

replied January 6th, 2006
Experienced User
You will need to see a doctor or a midwife anyway, since they will have to monitor you while you are pregnant.
|
Did you find this post helpful?